# SDR SWAA2025011585824

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8911Q
- Make and model: Boeing 737-8
- Aircraft serial: 68184
- Aircraft time: 3,756 hours, 2,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHTDECK FLASHLIGHT FAILED PREFLIGHT TEST.  OPS CHECK FLIGHT DECK FLASHLIGHT. OPS CHECK GOOD. NO DEFECT NOTED.
